# SDR REXA2024102200868

- Difficulty date: October 5, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: SH670324293
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CORROSION ON JOINT SPLICE (PN SH670-32429-3) FROM STR 26L AND FS 333. REMOVED CORROSION ON FS 333.00 JOINT PIECE P/N SH670-32429-3 AT STR 26L PER CRJ 700 SRM 51-21-06-001-001-A01. REMOVED .029"" MATERIAL FROM A NOMINAL THICKNESS OF .063"". BLENDS ARE BEYOND THE ALLOWABLE DAMAGE LIMITS SPECIFIED BY CRJ 700 SRM 53-00-00-101-001-A01. JOINT PIECE REQUIRES REPLACEMENT. REMOVED AND REPLACED 1EA JOINT SPLICE (PN SH670-32429-3) FROM STR 26L AND FS 333 FOR ACCESS IAW CRJ700 SRM 51-42-06-001-001-01. LOCATE AND DRILLED NEW SERVICEABLE JOINT SPLICE (PN SH670-32429-3) IAW CRJ 700 SRM 51-40-11-001-001-A01."
